# SDR FDEA201208052851

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53279206218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BETWEEN FR 72 & FR 75 CARGO TRACK 2L HAS 4 SPOTS OF CORROSION 2 SQUARE INCHES.  AFTER REMOVAL OF CORROSION, FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG. 102.   REMOVED CARGO TRACK, FABRICATED REPLACEMENT AND REPAIR SPLICES, AND INSTALLED REPAIR SECTION CARGO TRACK IAW SRM 53-10-16, FIG 201, PAGES 207 AND 208.
